Doctor insights on:
They are the same.: From wikipedia: the words Acetaminophen (used in the United States, canada, japan, south korea, hong kong, and iran) and paracetamol (used elsewhere) both come from a chemical name for the compound: para-acetylaminophenol and para-acetylaminophenol. In some contexts, it is simply abbreviated as apap, for acetyl-para-aminophenol. ...Read moreSee 1 more doctor answer
See the label...: The label should explain the dose for a person's age or weight. Taking more than the recommended dose, taking doses too close together, and/or taking paracetamol for more than a few days... All could be too much. One's personal doctor can discuss when and why more paracetamol would be ok to take. ...Read more
Let me explain: It is important to remember that, when used at therapeutic levels, paracetamol is usually safe and effective. However taking 4 g per day (or slightly more) for a few days, has been known to result in hepatotoxicity. The treatment of this condition should be done doctor supervision and may need intensive care admission. ...Read more
Poison control/911: Paracetamol = acetaminophen =Tylenol: Exceeding the dosage can be harmful. It depends on quantity and intent. If the intent was too hurt yourself, call 911, This needs emergency treatment. If that is not your intent & you have taken the normal dose more often than suggested call your state's poison control hotline (To find your state's poison control center see http://www.aapcc.org/ ...Read more
Avoid in bad liver: Avoid in alcoholics, liver diseases & hepatitis. Paracetamol is superior to nsaids- like ibuprofen, naprosyn, celebrex, (celecoxib) Indocin etc. Which can cause stomach ulcers & bleeding. Very detrimental to high BP & diabetics. Paracetamol is tylenol or acetaminophen. ...Read more
Yes: Yes, paracetamol can be take with or without food is ok. ...Read more
You are maxed out: This is the highest daily recommended dosage, assuming you are in good health and has a good liver. Make sure you eat a well balanced diet, minimize/avoid alcohol and other substances which can affect the liver. Consider consulting doc about your use of this med long term, as there maybe alternatives for you. Good luck. ...Read more
Liver damage!: Paracetamol (acetominophen in north america) overdose can cause acute liver failure, and may not be noticed for the first 24 hours. Failure to treat appropriately can lead to liver damage and even death in some untreated cases. If in doubt, see a doctor immediately. ...Read moreSee 1 more doctor answer
Liver damage : This is not a good way to attempt suicide. It is more likely to cause liver damage and a problem in one's life possibly worse than they had before. Try to find a solution to the problems already there instead of adding another set. Therapists can be helpful to get through difficult times. It can get better. Give it a try. I hope you succeed at living. ...Read more
Yes: Paracetamol is known as Acetaminophen here in the states. The main concern is that excess use can damage the liver. Ibuprofen is an NSAID which means you have to worry about your stomach & kidneys (& thus blood pressure). But both can be used together safely. Check out http://www.Drugs.Com/drug_interactions.Php & online.Epocrates.Com to check for other drug-drug interactions. ...Read more
Seek: Med eval.Get a more detailed answer ›
For OD call 911 NOW: If you are having thoughts of killing yourself, be seen at nearest ER now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. If you have taken an overdose call 911 now for immediate care. Med Stabilization or psyche admit may be needed ...Read moreSee 1 more doctor answer
Read the : Instructions and go by his weight or whatever they recommend. I don't have a bottle here with me, or you can go to a dosage site on the web if no one knows that off the top of their head. Good luck. ...Read more
Liver damage possibl: Max dosage of paracetamol/acetominophen is 3000mg per day. You have taken 5500. First: why have you taken so much? Second: liver damage can occur at greater than 3g per day, but old max dose was 4g per day. Seek counsel from your family doctor, drink lots of water to flush system and stop taking so many meds. Good luck. ...Read moreSee 1 more doctor answer
3mo. old: You should not give your baby any medication that has not been approved of by your pediatrician ...Read more
I'm currently taking 30mgs of targinact twice a day I'm I able to take paracetamol for break through pain ?
When we take a dose of paracetamol, is it flushed out from our body completely? If yes, how long does this take?
Paractetamol: The half life of paractamol is about 4 hours this means half of the drug is removed every 4 hours. Then an additional 1/2 of what is left is removed in another 4 hours and so on. So it will take multiples of 4 hours for it to be completely out of our system depending on the initial dose and on when additional doses are taken. ...Read more
If i had 3 standard drinks last night finished by 10, woke up at 3am and took 1grm paracetamol, and took another 1grm at 8am, is this ok?
Probably not: You should not have more than 3 gr of Acetaminophen in a 24 hour period to avoid toxicity side effects. The liver is critical to alcohol metabolism and also in metabolizing medications. So, in this case, stressing your liver with alcohol and again with Acetaminophen may result in some liver enzyme increase. However, given that you are taking Prilosec for esophagitis, you should avoid tylenol (acetaminophen). ...Read moreSee 1 more doctor answer